Weight I have lost

Wednesday, September 15, 2010

Old and Grumpy but not Rude

I got my shot yesterday.

It was a mildly amusing visit. I am walking to the office building. This old man sees me and runs to the door (many doc's offices in the building). He doesn't hold the first set of doors. After he doesn't hold the second set I went, "Thank you for not holding the door. Your manners are apparent!"

With that, I went to the rest room and forgot about the man. Went to the doc's office. Guess who was there? Yep. He was filling out paperwork. I signed in and saw we had the same appointment time. No biggie. The doc seemed efficient last time I was there.

So I'm sitting there and the doctor (not the nurse) calls me back. Old man goes, "I was first. Why does SHE get to go back." I'm like, "Whatever, he can go before me. Seriously dude." The receptionist goes, "Sit down and shut up. You haven't even finished your paperwork." The doctor sees all of this. I'm now laughing; the doc is rolling his eyes. Anyway, I go back. It takes all of 20 seconds to get the shot. It didn't hurt at all (I can handle a shot, but not a papercut). Then the doc talks to me for 10 minutes about current events. I guess he didn't want to see the other guy either.

I was telling a friend about this, and she said she hopes she never gets old and grumpy. I said old and grumpy was fine, but being rude is entirely different.

Now as for the cortisone, silly me thought it was going to be like Novocaine, for some reason. I couldn't have been more wrong. Today I'm sore...more bruised feeling. It hurts to walk, but sitting is fine. So hopefully in a few days, I'll feel better.

Still in PT. I have lots of stretches to do.

4 comments:

Carly said...

Ha!!! I love it. I will probably be old and grumpy but I will always use my manners.

I hope the shot helps you.

Forward Foot Strides said...

Ahhh rude people drive me crazy! Not just old ones but young ones too.

Lisa said...

48 hours is what it took for the negative effects of my cortisone shot to go away and the positive start taking over

Julie said...

Here's hoping your starting to feel the benefits!